# SDR CALA2016102800819

- Difficulty date: October 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 73,797 hours, 7,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Part serial: 19195
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EXTERIOR EMER LIGHT FOUND DIM.  R4 DOOR EXTERIOR EMERGENCY LIGHT BATTERY AND CHARGER REPLACED.  OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06
